Spiro 5% and acne.....

  1. Angry Spiro 5% and acne.....

    I didn't know what forum to post this, but anyhow;

    Any of you guys think that spiro 5% cream can cause acne? I assuming it can becuase it messes w/ hormone(s) in the body?

    I ask this becuase recently my face just blew the **** up!! It just totally got horrendous out of the blue. The only thing that I've been doing differently is applying the spiro 5% twice/day. I always had a little still, nothing noticeable, just a zit or two from using ZMA, etc. But this just needs to ****ing dissapear with a quickness. Please give a brother some feedback, cuz my $hit is SWOLE UP!!

  2. I'm not the most knowledgeable person, by any means, on this board...
    And it looks like you've been around for a while- So I'm sure you've already heard of the effectiveness of Vitamin B5 and accutane on acne right?

    I don't have any idea about the Spiro though.

  3. Yeah I hear ya, I used to have it bad off and on when I was an early teen, then it was just a wee-wee little bit once in a great while until now. I'm now 22 so I know that it has to be from an outside source, apparently, and all I can think of is the spiro. The only other supps I'm takin is extra calcium, ZMA, multi, vit c, fiber, and NOZ or V12 for my creatine.

    Haven't done any cycles either.

    Anyone else that knows that it can directly effect it, or has had it effect them?

  4. Anybody know? I'm about to stop using it, but need some opinions.

  5. Jergo,

    Can't help you with the spiro. However, I noticed in your supp list that you're taking V12 or NOZ. A few weeks ago, I was reading that some people have been breaking out on products like V2, V12, and NOZ. Is this something you added recently to your supps?


  6. Well, not really. I tried V12 didn't have much luck cuz I was overtraining then. Waited a couple weeks and started NOZ. Probably been on that for like close to a month?

    I started the spiro heavy again probably 2 weeks ago. Anyways, I said the hell w/ it last night, I'll see what happnes within the next couple of weeks. Thanx man.....

    Oh yeah, I also take B12 and Co-Q10 after workouts, but I don't think those would cause it either.

  7. I also read about V12 related products causing acne. I was on it myself this summer, and my shoulders broke out like mad. I thought spiro didnt change hormones in the body, that it didnt cause systemic changes...spironolactone is actually a treatment for acne when taken orally. (it is also a potent anti-androgen when taken orally)

    Here's a page that states topical spiro has no systemic sides:




Similar Forum Threads

  1. Arginine and Acne
    By Edge in forum Supplements
    Replies: 3
    Last Post: 01-01-2005, 07:26 PM
  2. How long for high BP and acne to go away?
    By TheUsual in forum Anabolics
    Replies: 12
    Last Post: 06-27-2004, 02:21 AM
  3. fina and acne
    By slewdem in forum Anabolics
    Replies: 2
    Last Post: 06-13-2004, 03:37 AM
  4. HCG and Acne
    By candle25 in forum Anabolics
    Replies: 6
    Last Post: 06-09-2004, 04:20 PM
Log in
Log in